# SDR AALA201811207004

- Difficulty date: November 6, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 71,755 hours, 9,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W23515147W235
- Condition: Damaged
- Location: Bs 1916-1945
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN BS 1916 - 1945, STRINGERS 41 - 49R WAS DENTED & GOUGED.  ACCOMPLISHED A DOUBLER REPAIR IAW EA 286122.
